# SDR SWIA200819643

- Difficulty date: March 17, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 14,738 hours, 10,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT IS CORRODED, FOUND AT C-CHECK.  REPLACED COCKPIT FLOOR SUPPORT PER CRJ7/9 SRM 51-42-06.
